# SDR SWIA202157051

- Difficulty date: January 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR HINGE HALF ( FUSELAGE SIDE ) HAS AFT HINGE LUG LAND GOUGED FROM CONTACT WITH ROLL PIN.   (C-CHECK) RO 3/25/2021    COMPLIED WITH REO TYPE IV DISPOSITION, REMOVED GOUGE ON HINGE LUG LAND REF. BOMBARDIER REO 670-53-21-582 REV-F DATED: 2017-08-02. IN LIMITS, RESTORED FINISH / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY "STRUCTURAL MAJOR REPAIR" (**RII**)
